# SDR SWIA201126399

- Difficulty date: May 26, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 21,576 hours, 19,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EXTERIOR EMERGENCY LIGHT ON RIGHT SIDE IS OUT.  (FLT 6517)  RELAMPED EMERGENCY LIGHT.
